# SDR CA970325009

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Knee
- Part number: 5081029523
- Condition: Mismanufactured
- Location: Nlg
- Component: Raython, 114820021651
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER TORQUE KNEE ON NOSE GEAR NOT COMPLETELY MACHINED DURING MANUFACTURE. THE INTEGRAL STOP LUG WAS .250 INCH LOWER THAN NORMAL, RESTRICTING THE SHOCK STRUT EXTENSION BY .750 INCH.  THIS WOULD NOT ALLOW THE NOSE GEAR ASSY TO RETRACT INTO THE WELL.  ALSO, HOLE IN STEERING ARM HAD THREADS PULLED OUT.   REPLACED.
